# SDR SWAA2013013112151

- Difficulty date: January 29, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 25,824 hours, 15,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERIES FAILED CAPACITY TEST AT LOCATION M1669, M1672 AND M1675.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERIES AT LOCATION M1669, M1672 AND M1675PER AMM.
